# SDR DALA2022032502003

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 7,134 hours, 3,283 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR #3 HINGE CRACKED AFT I/B SIDE. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0258:5521-2001-LH/ 001 00035 ACCOMPLISHED PRI 597909-14, REV. 0 AND ERA 597909-14, REV. ORIGINAL. (LP# 2167657)
